# SDR SWAA201805161603

- Difficulty date: April 9, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N768SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30587
- Aircraft time: 63,286 hours, 36,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Bs 727b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN AFT CARGO BAY,  CARGO TRACK CORRODED AT BS 727B, LBL 16.     R & R THE CARGO TRACK SECTION IAW SRM.
